Skip to main content

On the existence of positive solution for an elliptic equation of Kirchhoff type via Moser iteration method

Abstract

We investigate the questions of existence of positive solution for the nonlocal problem and on, where is a bounded smooth domain of, and and are continuous functions.

[123456789101112131415161718192021]

References

  1. 1.

    Alves CO, Corrêa FJSA: On existence of solutions for a class of problem involving a nonlinear operator. Communications on Applied Nonlinear Analysis 2001,8(2):43–56.

    MathSciNet  MATH  Google Scholar 

  2. 2.

    Alves CO, Corrêa FJSA, Ma TF: Positive solutions for a quasilinear elliptic equation of Kirchhoff type. Computers & Mathematics with Applications 2005,49(1):85–93. 10.1016/j.camwa.2005.01.008

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Chabrowski J, Yang J: Existence theorems for elliptic equations involving supercritical Sobolev exponent. Advances in Differential Equations 1997,2(2):231–256.

    MathSciNet  MATH  Google Scholar 

  4. 4.

    Chipot M: Elements of Nonlinear Analysis, Birkhäuser Advanced Texts: Basel Textbooks. Birkhäuser, Basel; 2000:viii+256.

    Google Scholar 

  5. 5.

    Chipot M, Lovat B: Some remarks on nonlocal elliptic and parabolic problems. Nonlinear Analysis. Theory, Methods & Applications 1997,30(7):4619–4627. 10.1016/S0362-546X(97)00169-7

    MathSciNet  Article  MATH  Google Scholar 

  6. 6.

    Chipot M, Rodrigues J-F: On a class of nonlocal nonlinear elliptic problems. RAIRO Modélisation Mathématique et Analyse Numérique 1992,26(3):447–467.

    MathSciNet  MATH  Google Scholar 

  7. 7.

    Corrêa FJSA: On positive solutions of nonlocal and nonvariational elliptic problems. Nonlinear Analysis. Theory, Methods & Applications 2004,59(7):1147–1155.

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Corrêa FJSA, Menezes SDB: Existence of solutions to nonlocal and singular elliptic problems via Galerkin method. Electronic Journal of Differential Equations 2004, (19):1–10.

  9. 9.

    Corrêa FJSA, Menezes SDB: Positive solutions for a class of nonlocal elliptic problems. In Contributions to Nonlinear Analysis, Progress in Nonlinear Differential Equations and Their Applications. Volume 66. Birkhäuser, Basel; 2006:195–206. 10.1007/3-7643-7401-2_13

    Google Scholar 

  10. 10.

    Corrêa FJSA, Menezes SDB, Ferreira J: On a class of problems involving a nonlocal operator. Applied Mathematics and Computation 2004,147(2):475–489. 10.1016/S0096-3003(02)00740-3

    MathSciNet  Article  MATH  Google Scholar 

  11. 11.

    Deng W, Duan Z, Xie C: The blow-up rate for a degenerate parabolic equation with a non-local source. Journal of Mathematical Analysis and Applications 2001,264(2):577–597. 10.1006/jmaa.2001.7696

    MathSciNet  Article  MATH  Google Scholar 

  12. 12.

    Deng W, Li Y, Xie C: Existence and nonexistence of global solutions of some nonlocal degenerate parabolic equations. Applied Mathematics Letters 2003,16(5):803–808. 10.1016/S0893-9659(03)80118-0

    MathSciNet  Article  MATH  Google Scholar 

  13. 13.

    Figueiredo GM: Multiplicidade de soluções positivas para uma classe de problemas quasilineares, Doct. dissertation. UNICAMP, São Paulo; 2004.

    Google Scholar 

  14. 14.

    Kirchhoff G: Mechanik. Teubner, Leipzig; 1883.

    Google Scholar 

  15. 15.

    Lions J-L: On some questions in boundary value problems of mathematical physics. In Contemporary Developments in Continuum Mechanics and Partial Differential Equations (Rio de Janeiro, 1977), North-Holland Math. Stud.. Volume 30. North-Holland, Amsterdam; 1978:284–346.

    Google Scholar 

  16. 16.

    Ma TF: Remarks on an elliptic equation of Kirchhoff type. Nonlinear Analysis. Theory, Methods & Applications 2005,63(5–7):e1967-e1977.

    Article  MATH  Google Scholar 

  17. 17.

    Moser J: A new proof of De Giorgi's theorem concerning the regularity problem for elliptic differential equations. Communications on Pure and Applied Mathematics 1960, 13: 457–468. 10.1002/cpa.3160130308

    MathSciNet  Article  MATH  Google Scholar 

  18. 18.

    Perera K, Zhang Z: Nontrivial solutions of Kirchhoff-type problems via the Yang index. Journal of Differential Equations 2006,221(1):246–255. 10.1016/j.jde.2005.03.006

    MathSciNet  Article  MATH  Google Scholar 

  19. 19.

    Rabinowitz PH: Variational methods for nonlinear elliptic eigenvalue problems. Indiana University Mathematics Journal 1974, 23: 729–754. 10.1512/iumj.1974.23.23061

    MathSciNet  Article  MATH  Google Scholar 

  20. 20.

    Souplet P: Uniform blow-up profiles and boundary behavior for diffusion equations with nonlocal nonlinear source. Journal of Differential Equations 1999,153(2):374–406. 10.1006/jdeq.1998.3535

    MathSciNet  Article  MATH  Google Scholar 

  21. 21.

    Stańczy R: Nonlocal elliptic equations. Nonlinear Analysis. Theory, Methods & Applications 2001,47(5):3579–3584. 10.1016/S0362-546X(01)00478-3

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Francisco Júlio S A Corrêa.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Corrêa, F.J.S.A., Figueiredo, G.M. On the existence of positive solution for an elliptic equation of Kirchhoff type via Moser iteration method. Bound Value Probl 2006, 79679 (2006). https://doi.org/10.1155/BVP/2006/79679

Download citation

Keywords

  • Differential Equation
  • Continuous Function
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Equation